# SDR UIEA2019022503378

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,890 hours, 20,975 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LP COMPRESSOR ROTOR BLADE NR 20 HAS A NICK AT L/E CONTOUR.  BLENDED THE NICK AND RAISED MATERIAL ON THE NR 2 FAN BLADE 20,  MATERIAL LOSS AFTER REPAIR .028,MAX ALLOW .060,  VERFIED CONDITION OF BLADE VIA NDT,  BLADE FOUND TO BE SERVICEABLE,  NO FURTHER ACTION REQUIRED IAW AMM 72-31-02.
